X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (391) 391
Publication (81) 81
Conference Proceeding (11) 11
Book Chapter (8) 8
Book / eBook (2) 2
Paper (2) 2
Dissertation (1) 1
Government Document (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (73) 73
mathematics, applied (73) 73
physics, mathematical (59) 59
physics (57) 57
physics, multidisciplinary (50) 50
analysis (46) 46
mechanics (43) 43
mathematical models (42) 42
mathematical analysis (37) 37
stability (36) 36
conservation laws (31) 31
systems (28) 28
backlund transformation (27) 27
quantum physics (27) 27
dynamics (26) 26
partial differential equations (22) 22
fluid dynamics (20) 20
solitary waves (20) 20
applications of mathematics (19) 19
infinite dimensions (19) 19
infinite prandtl number (19) 19
conservation-laws (18) 18
infinite series (18) 18
mathematical physics (18) 18
theoretical, mathematical and computational physics (18) 18
automation & control systems (17) 17
geochemistry & geophysics (17) 17
infinite conservation laws (17) 17
physical chemistry (17) 17
research (17) 17
algorithms (16) 16
environmental law (16) 16
equations (16) 16
infinite conservation-laws (16) 16
models (16) 16
model (15) 15
physics, condensed matter (15) 15
physics, particles & fields (15) 15
uniqueness (15) 15
computer simulation (14) 14
engineering (14) 14
engineering, electrical & electronic (14) 14
high energy physics - theory (14) 14
philosophy (14) 14
polynomials (14) 14
rational characteristics (14) 14
studies (14) 14
asymptotic properties (13) 13
differential equations (13) 13
infinite (13) 13
mathematics, general (13) 13
physics, fluids & plasmas (13) 13
rogue waves (13) 13
computational fluid dynamics (12) 12
conservation law (12) 12
evolution (12) 12
infinite symmetries (12) 12
mantle convection (12) 12
mathematical and computational physics (12) 12
mathematics - analysis of pdes (12) 12
mathematics, interdisciplinary applications (12) 12
transformations (12) 12
boundary conditions (11) 11
bäcklund transformation (11) 11
condensed matter - statistical mechanics (11) 11
existence (11) 11
infinite-dimensional systems (11) 11
lax pair (11) 11
mathematics - probability (11) 11
operations research & management science (11) 11
statistics & probability (11) 11
thermal-convection (11) 11
thermodynamics (11) 11
viscosity (11) 11
algebra (10) 10
astronomy & astrophysics (10) 10
condensed matter - strongly correlated electrons (10) 10
convergence (10) 10
equation (10) 10
evolution-equations (10) 10
flow (10) 10
fluid (10) 10
mean-field theory (10) 10
nonlinear schrodinger-equation (10) 10
physics - strongly correlated electrons (10) 10
physics, applied (10) 10
propagation (10) 10
wave propagation (10) 10
well-posedness (10) 10
approximation (9) 9
condensed matter (9) 9
diffusion (9) 9
engineering, mechanical (9) 9
fluid flow (9) 9
kdv equation (9) 9
mechanical engineering (9) 9
solitons (9) 9
statistical physics (9) 9
symmetry (9) 9
system (9) 9
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Nonlinear Analysis: Real World Applications, ISSN 1468-1218, 10/2016, Volume 31, pp. 388 - 408
Under investigation in this paper is a generalized (2+1)-dimensional Boussinesq equation, which can be used to describe the water wave interaction. By using... 
The (2+1)-dimensional Boussinesq equation | Bell’s polynomials | Soliton solution | Periodic wave solution | Infinite conservation laws | Bäcklund transformation | Bell's polynomials | POLYNOMIALS | MATHEMATICS, APPLIED | CAMASSA-HOLM EQUATION | Backlund transformation | RATIONAL CHARACTERISTICS | Environmental law
Journal Article
Reports on Mathematical Physics, ISSN 0034-4877, 03/2019, Volume 83, Issue 1, pp. 21 - 48
The concept of sub-symmetry of a differential system was introduced in [40], where it was shown that a sub-symmetry is a considerably more powerful tool than a... 
infinite conservation laws | Maxwell's equations | Euler equations | symmetry properties | non-Lagrangian systems | INVARIANT SOLUTIONS | PHYSICS, MATHEMATICAL | INFINITE SYMMETRIES | EULER | NOETHER THEOREM | Fluid dynamics | Laws, regulations and rules | Environmental law
Journal Article
Communications in Nonlinear Science and Numerical Simulation, ISSN 1007-5704, 08/2016, Volume 37, pp. 362 - 373
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 03/2017, Volume 447, Issue 2, pp. 867 - 881
We consider the Euler equations of incompressible inviscid fluid dynamics. We discuss a variational formulation of the governing equations in Lagrangian... 
Conservation laws | Lagrangian coordinates | Euler equations | Symmetries | Incompressible flows | Time-periodic solution | MATHEMATICS, APPLIED | FLUID-FLOW | FORMULATION | MATHEMATICS | NAVIER-STOKES EQUATIONS | SPATIAL DIMENSIONS | INFINITE SYMMETRIES | Fluid dynamics | Environmental law | Force and energy
Journal Article
Journal of Mathematical Physics, ISSN 0022-2488, 02/2011, Volume 52, Issue 2, pp. 022901 - 022901-20
Journal Article
Journal de mathématiques pures et appliquées, ISSN 0021-7824, 04/2012, Volume 97, Issue 4, pp. 318 - 390
We introduce a class of action integrals defined over probability measure-valued path space. We show that extremal point of such action exits and satisfies a... 
Mass transport | Viscosity solution in space of measures | Hamilton–Jacobi equation | Compressible Euler equations | Hamilton-Jacobi equation | Compressible euler equations | MATHEMATICS | VISCOSITY SOLUTIONS | MATHEMATICS, APPLIED | UNBOUNDED LINEAR TERMS | INFINITE DIMENSIONS | Environmental law
Journal Article
Studies in Applied Mathematics, ISSN 0022-2526, 07/2017, Volume 139, Issue 1, pp. 7 - 59
A nonlocal nonlinear Schrödinger (NLS) equation was recently found by the authors and shown to be an integrable infinite dimensional Hamiltonian equation.... 
MATHEMATICS, APPLIED | EVOLUTION | SOLITONS | CONSERVATION-LAWS | INFINITE NUMBER | INVERSE SCATTERING TRANSFORM
Journal Article
Physical Review D, ISSN 2470-0010, 03/2017, Volume 95, Issue 6
We prove the Lorentz invariance of the angular momentum conservation law and the helicity sum rule for relativistic composite systems in the light-front... 
SPIN | ELECTRODYNAMICS | ASTRONOMY & ASTROPHYSICS | DYNAMICS | RULES | FRAME | SCATTERING | INFINITE-MOMENTUM | PHYSICS, PARTICLES & FIELDS
Journal Article
中国物理B:英文版, ISSN 1674-1056, 2012, Volume 21, Issue 11, pp. 20 - 25
We construct a nonlinear integrable coupling of discrete soliton hierarchy, and establish the infinite conservation laws (CLs) for the nonlinear integrable... 
非线性离散 | 层次结构 | 无穷守恒律 | 可积耦合系统 | 格子 | 晶格 | Volterra | CLS | nonlinear integrable coupling system | infinite conservation law | Volterra lattice hierarchy | LIE-ALGEBRAS | PHYSICS, MULTIDISCIPLINARY | HIERARCHY | Conservation laws | Construction | Hierarchies | Lattices | Solitons | Paper | Nonlinearity | Joining
Journal Article
THEORETICAL AND MATHEMATICAL PHYSICS, ISSN 0040-5779, 07/2009, Volume 160, Issue 1, pp. 1042 - 1049
We study Lagrangian systems of partial differential equations admitting infinite-dimensional symmetry algebras parameterized by arbitrary functions of... 
infinite symmetry | DARBOUX | INTEGRABLE HYPERBOLIC-EQUATIONS | SYMMETRIES | DENSITIES | PHYSICS, MULTIDISCIPLINARY | BOUNDARY-CONDITIONS | conservation law | DIRECT CONSTRUCTION METHOD | PHYSICS, MATHEMATICAL | Environmental law
Journal Article
Physics Letters A, ISSN 0375-9601, 01/2011, Volume 375, Issue 3, pp. 493 - 497
Journal Article
European Physical Journal Plus, ISSN 2190-5444, 06/2017, Volume 132, Issue 6
Under investigation in this paper is a generalized (3+1)-dimensional varible-coefficient nonlinear-wave equation, which has been presented for nonlinear waves... 
INTERNAL SOLITARY WAVES | PHYSICS, MULTIDISCIPLINARY | SCHRODINGER-EQUATION | LIE SYMMETRIES | DYNAMICS | INFINITE CONSERVATION-LAWS | SYSTEMS | RATIONAL CHARACTERISTICS | BACKLUND TRANSFORMATION | ROGUE WAVES
Journal Article
NONLINEAR DYNAMICS, ISSN 0924-090X, 10/2019, Volume 98, Issue 2, pp. 1379 - 1390
In this paper, we introduce a new integrable nonlinear evolution equation in 4+1 dimensions, which is an extension of Boiti-Leon-Manna-Pempinelli equation. We... 
KADOMTSEV-PETVIASHVILI | PAINLEVE ANALYSIS | TRANSFORMATION | MECHANICS | SOLITON-SOLUTIONS | (4+1)-Dimensional BLMP equation | Infinite conservation laws | Periodic soliton solution | Lump-kink solution | LUMP-KINK SOLUTIONS | Backlund transformation | ENGINEERING, MECHANICAL | Environmental law | Business schools
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 04/2013, Volume 400, Issue 2, pp. 624 - 634
This paper investigates the integrability of a generalized (2+1)-dimensional Korteweg–de Vries equation. With the aid of binary Bell polynomials, its bilinear... 
Darboux covariant Lax pair | Binary Bell polynomial | [formula omitted]-soliton solution | Infinite conservation law | Lax pair | Bäcklund transformation | N-soliton solution | MATHEMATICS, APPLIED | KP HIERARCHY | MATHEMATICS | WAVES | KDV EQUATION | Backlund transformation | CONSERVATION-LAWS | N-SOLITON SOLUTIONS | COMBINATORICS | TRANSFORMATIONS
Journal Article